# SDR ASAA2017021219782

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 38,159 hours, 11,685 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2568
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 38,157 hours, 11,684 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ACFT IN NORMAL BLEED CONFIGURATION, THE NR 1 ENGINE TAKEOFF N1 WAS 90.5,  NR 2 ENGINE TAKEOFF N1 WAS 89.9 ON FMC.  ACFT GROUNDED. STARTED BOTH ENGINES AND FOUND NUMBERS ON FMCS TO BE THE SAME ON DEFECT. DISCRETES WOULD NOT CHANGE ON LT PACK FMC CDU WITH PACK SWITCH SETTING CHANGE. PERFORMED ALTERNATE DEACTIVATION PROCEDURES IAW CH 5 TABLE 3 ITEM 1. REMOVED AND REPLACED THE LT FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01-000/400-802/805. OPS TEST GOOD NO LEAKS NOTED.  ACFT GROUND VERIFICATION GOOD FMCS DISCRETES MOVED WITH PACK SWITCH CHANGE. ALTERNATE DEACTIVATION PROCEDURES REVERSED. IAW AMM 34-61-00-730-801 FOR FMC DISCRETE POSITIONS.
